Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What alternative medicines can I take to cure high blood pressure during pregnancy ?

I am 38 and 11 weeks pregnant . Previous to being pregnant I had high blood pressure and reduced it to normal through diet and exercise-no medications. Now that I am pregnant (even though I watch my diet even more carefully) my blood pressure has gone back up. My doctor wants to prescribe medication. Are there any alternatives? I am scared to death of side effect (known and unknown) of medications-are these side effects less harmful than hbp to me and the fetus?
Asked On : Thu, 21 Apr 2011
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to health care magic forum
PIH pregnancy induced hypertension is a known entity ,it generally occurs in later part of pregnancy.PIH has many effects on fetus like intrauterine growth retardation.Medicine side effects are definitely lesser than effects of PIH on fetus .So have faith in your gynec & start anti hypertensive drugs as early as possible.
Wish you good health
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor